Existence theorems for moving boundary optimization problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 221-231.
@article{RSMUP_1980__62__221_0,
     author = {Caligaris, Ottavio and Oliva, Pietro},
     title = {Existence theorems for moving boundary optimization problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {221--231},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     zbl = {0441.49027},
     mrnumber = {582952},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__221_0/}
}
TY  - JOUR
AU  - Caligaris, Ottavio
AU  - Oliva, Pietro
TI  - Existence theorems for moving boundary optimization problems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 221
EP  - 231
VL  - 62
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__62__221_0/
UR  - https://zbmath.org/?q=an%3A0441.49027
UR  - https://www.ams.org/mathscinet-getitem?mr=582952
LA  - en
ID  - RSMUP_1980__62__221_0
ER  - 
%0 Journal Article
%A Caligaris, Ottavio
%A Oliva, Pietro
%T Existence theorems for moving boundary optimization problems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 221-231
%V 62
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__62__221_0
Caligaris, Ottavio; Oliva, Pietro. Existence theorems for moving boundary optimization problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 221-231. http://www.numdam.org/item/RSMUP_1980__62__221_0/

[1] O. Caligaris - P. Oliva, Un teorema di esistenza per problemi di Lagrange in spazi di Banach, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 61 (1976), pp. 571-579. | MR | Zbl

[2] O. Caligaris - P. Oliva, An existence theorem for Lagrange problems in Banach spaces, J. Optimization Theory Appl., 27 (1978), pp. 83-91. | MR | Zbl

[3] O. Caligaris - P. Oliva, Non convex control problems in Banach spaces, Appl. Math. Optim. 5 (1979) pp. 315-329. | MR | Zbl

[4] O. Caligaris - P. Oliva, Some remarks about Bolza and Lagrange problems in Hilbert spaces, 15-B (1978) pp. 956-967, Boll. Un. Mat. Ital. | MR | Zbl

[5] O. Caligaris - P. Oliva, Existence theorems for higher order problems in calculus of variations, to appear.

[6] E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl., 36 (1954), pp. 191-213. | MR | Zbl

[7] E. De Giorgi, Nuovi teoremi relativi alle misure (r - 1)-dimensionali in uno spazio ad r dimensioni, Ricerche Mat., 4 (1955), pp. 95-113. | MR | Zbl

[8] F. Ferro, Optimization theorems in the n-dimensional calculus of variations, 16-B (1979) pp. 225-265, Boll. Un. Mat. Ital. | MR | Zbl

[9] W.H. Fleming, Functions whose partial derivatives are measures, Illinois J. Math., 4 (1960), pp. 452-478. | MR | Zbl

[10] A.D. Ioffe, An existence theorem for a general Bolza problem, SIAM J. Control Optimization, 14 (1976), pp. 458-466. | MR | Zbl

[11] A.D. Ioffe, On lower semicontinuity of integral functional I, SIAM J. Control Optimization, 15 (1977), pp. 521-538. | MR | Zbl

[12] C. Kuratowski, Topologie, Panstwowe Wydawnictwo Naukowe, Warszawa, 1958. | MR | Zbl

[13] C.B. Morrey Jr., Multiple integrals in the calculus of variations, Springer, Berlin, 1966. | Zbl

[14] J Nečas, Les métodes directes en théorie des équations elliptiques, Masson et C.ie, éditeurs, Paris; Academia, éditeurs, Prague, 1967. | MR

[15] R.T. Rockafellar, Integral functionals, normal integrands and measurable selections, in Nonlinear Operators and the Calculus of variations, L. Waelbroeck editor, pp. 157-207, Springer-Verlag, 1976. | MR | Zbl

[16] R.T. Rockafellar, Optimal arcs and the minimum value function in problems of Lagrange, Trans. Amer. Math. Soc., 180 (1973), pp. 53-83. | MR | Zbl

[17] R.T. Rockafellar, Existence theorems for general control problems of Bolza and Lagrange, Advances in Math., 15 (1975), pp. 312-333. | MR | Zbl

[18] R.T. Rockafellar, Convex integral functionals and duality, in Contribution to Nonlinear Analysis, E. H. Zarantonello editor, pp. 215-236, Academic Press, New York, 1971. | MR | Zbl